# SDR DHL2003366002

- Difficulty date: February 19, 2003
- Submitted: February 20, 2003
- Operation: Air carrier
- Aircraft: N366DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 249
- System (JASC): 2610 · Detection System
- Part: Controller
- Part number: 3500813
- Part serial: B1720
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D, O

## Discrepancy

1)  ENGINE AND APU MANIFOLD LIGHTS ILLUMINATED.  PERFORMED ABNORMAL PROCEDURES.2)  REMOVED AND REPLACED #1 OVERHEAT DETECTION CONTROL UNIT IAW 26-16-00. OPS CHECKED GOOD ON GROUND.
